| Model Number |
AH220HS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Cancer (3262); Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545); Eye Irritation (4803)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since no device information was provided, the exact recall number is unknown.Possible recall numbers include z-1972-2021, z-1973-2021, and z-1974-2021.
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging eye irritation, nose irritation, skin irritation, respiratory tract irritation and cancer.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be requested.If any additional information is received, a supplemental report will be filed.
Additional Manufacturer Narrative
In previous initial/final report, the device information was not updated, in this report device information was updated.